# SDR UPS06848782

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY ESCAPE SLIDE & GIRT BAR LOOSE AND CANISTER OPENED.  REPLACED DAMAGED & MISSING ATTACHMENT HARDWARE, RESEALED CANISTER AND SECURED GIRT BAR.
